# SDR SWAA2022020969476

- Difficulty date: February 5, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 69,547 hours, 41,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FWD LOWER CORNER THRESHOLD SCUFF PLATE CRACKED / FWD CARGO FWD LOWER CORNER OF SCUFF PLATE CRACKED ; REPAIRED CRACKED SCUFF PLATE ON E.A 1-A53-2072 REV 11.
